Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
One1

moisterizer and redmarks

Ok so I apply lots of moisterizer to my face because my face gets so dry from Tazorac. I do wait about 15 minutes before I apply the Taz so it can be effective. Can this effect the redmarks that are all left over my cheeks from future acne and prolong them? They just dont want to fade away.

Its also been very cold outside so that has something do with my dry skin and using lots of moisterizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×